# SDR ASAA2018022023609

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 19,649 hours, 6,470 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 8283005
- Part serial: YA055632
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 19,640 hours, 6,468 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HAD 2 BTB FOR NR 2 ENGINE LEAKING FUEL WITH NFF AFTER ENGINE IS RERUN. SUSPECT FUEL PUMP AS THE SOURCE OF LEAK. SEE SL 737-SL-73-021 FOR ADDITIONAL DETAILS. GROUNDED - YES. ENGINEERING REQUEST - REMOVED AND REPLACED NR 2 ENG FUEL PUMP IAW AMM 73-11-01-000-801-F00 AND MTX TASK CARD N8473000 FOR REMOVAL AND AMM 73-11-01-400-801-F00 AND MTX TASK CARD N8473001 FOR INSTALLATION. ACCOMPLISHED TESTS ON POWERPLANT REF TEST TABLE TEST 3A LEAK CK GOOD TEST 12 ACTUATORS TEST. OPS CK GOOD. EEC TEST 13 OPS CK GOOD NO EEC FAULTS. THIS CLEARS TSR.
